# SDR QXEA200400926

- Difficulty date: December 26, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 14,810 hours, 21,094 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 5YLZ50970
- Part serial: 1807F
- Condition: Failed
- Location: Windshield Heat
- Part time: 180 hours, 268 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2004 - DURING THE CLIMB-OUT, THE CREW RECEIVED A RIGHT WINDSHIELD HOT CAUTION LIGHT.  PER THE CHECKLIST, THE CREW WENT TO WARM-UP AND THE CAUTION LIGHT WENT OUT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE WINDOW TEMPERATURE CONTROL.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
